# SDR DXTA200701860

- Difficulty date: January 17, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N328QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600428
- Aircraft time: 8,359 hours, 6,867 cycles
- System (JASC): 7603 · Power Lever
- Part: Linkage
- Condition: Obstructed
- Location: Lt Throttle
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, LEFT ENGINE WOULD NOT GO ABOVE 90% N1 TAKEOFF ABORTED.TROUBLESHOOTING DETERMINED THE THROTTLE LINKAGE WAS STRIKING THE INBOARD IGNITER LEAD.  REPOSITIONED IGNITER LEAD TO CLEAR LINKAGE.  RAN AIRCRAFT, OPERATIONAL CHECK GOOD.  I/A/W P&W M.M. 71-00-00
